# SDR ASAA2018012423289

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 41,158 hours, 12,323 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B LOOP TEST FAILED. ACFT GROUNDED.  MOVED THE NR 2 ENGINE FIRE AND OVERHEAT DETECTION SYSTEM SWITCH TO NORMAL POSITION.  FOUND THE NR 2 ENGINE CORE DETECTOR HARNESS LOOP B TERMINAL LUG DAMAGED. REMOVED AND REPLACED THE TERMINAL LUG. OPS TESTED GOOD IAW AMM 26-11-02.
